# SDR ABXA030206

- Difficulty date: November 2, 2002
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 86,860 hours, 27,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO LONGERON 34 RIGHT HAD CORROSION AT STA 1180 - 1200.  REMOVED CORROSION, BEYOND LIMITS.  REMOVED FASTENERS IAW DC-8 SRM 51-1-20D.  FABRICATED REPAIR STRAP IAW REA D853-44041MR.  PRIMED STRAP IAW DC-8 SRM 51-1-8.  INSTALLED STRAP IAW DC-8 SRM 51-1-20D AND REA D853-44041MR.
